# SDR DALA2023053004267

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2787218) CRACKED CARGO TRACK TIE DOWN RBBL 13.84 AT LEVEL BS727I AT AFT CARGO COMPARTMENT. REPAIR ON CARGO TRACK TIE DOWN LOCATED RBBL 13.84 BTW BS 727H AND BS727J ON AFT CARGO COMPARTMENT AS PER B737-900ER SRM 53-00-53-2R, PROCEDURE 3, REPAIR 3.
